# SDR FDEA201010053948

- Difficulty date: October 5, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 76,084 hours, 31,510 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Drive Assy
- Part number: ARH1664503
- Condition: Sheared
- Location: Slats
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ACCESSORY COMPARTMENT, INBD SLAT DRIVE CONTROL RETENTION MECHANISM   (LT SIDE) HAS TWO SHEARED MECHANICAL FUSES.   REMOVED AND REPLACED INBD SLAT DRIVE CONTROL MECHANISM SHEAR MECHANICAL FUSES REF CMM 27-83-09 AND AMM 27-83-08-2.
